Pain Killer And Others (tablet)
Aceclofenac 100 Mg, Paracetamol 500mg
Aceclofenac+Paracetamol is used for pain relief.
Aceclofenac + Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Nausea, Diarrhea, Dizziness, Drowsiness, Dyspepsia, Abdominal pain, Increased liver enzymes
Answer: Aceclofenac+Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Answer: Aceclofenac+Paracetamol is safe for most of the patients. However, in some patients it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effects.
Answer: If you are using the medication for a condition associated with long-term pain then Aceclofenac+Paracetamol should be continued for as long as advised by your physician. It can be discontinued if you are using it for short-term pain relief.
Answer: No, Aceclofenac+Paracetamol preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Answer: Yes, the use of Aceclofenac+Paracetamol can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Answer: Yes, the use of Aceclofenac+Paracetamol can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Answer: Yes, the long-term use of Aceclofenac+Paracetamol can cause damage to the kidneys. Normal kidneys produce a chemical messenger called prostaglandins that protects them from damage. Use of painkillers lowers the levels of prostaglandins in the body which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Answer: The use of Aceclofenac+Paracetamol is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). It should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Answer: Yes, Aceclofenac+Paracetamol can be taken with vitamin B-complex preparations. While Aceclofenac+Paracetamol helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Answer: No, taking higher than the recommended dose of Aceclofenac+Paracetamol can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Answer: Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Share your details to get best offer!